taking resperidone

Discussion in 'General Weight Loss Discussion' started by Georgiestar, 10 July 2009 Social URL.

  1. Georgiestar

    Georgiestar Silver Member

    Posts:
    588
    Likes Received:
    9
    hi I've been trying to get to my goal for quite sometime now, in 2007 I went into hospital for 3 months for a nervous illness and because of grief, while I was in hospital I went onto a medication called risperidone I lost a stone in weight and I was happy with my weight, I wasnt too thin though and I remember eating really healtherly, anyway when I came out of hospital the weight creaped back on and a bit more but I wasnt eating as healtherly, I then moved into a shared house in 2008 and stuck with healthy eating and have managed to lose most of the exstra weight but it has taken me a long time and I have been yoyoing a bit, I'm strugeling to get to the goal weight I was in 2007, I realise that I might have lost weight because I was mentally ill but also I'm guessing that the medication hadnt gone into my system in 3 months? I'm now only 7 pounds away from goal, so I'm just wondering weather respiridone has something to do with my weight I am on a lower dose now but still it does say the side effects is weight gain, anyway just wondered weather theres any point in trying to lose the last 7 pounds while I'm on the medication?, i dont really want to speak to my dr about it because I'm not overweight I just want to feel a bit happier.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...